# SDR ASAA2016041916467

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,763 hours, 11,131 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 1 FAIL MESSAGE ON COMM RADIO. ACFT GROUNDED. PERFORMED FIM 23-11, TASK 801, NR 1 & NR 2 HF TRANSCEIVERS BITE CHECK NORMAL, NO FAULTS NOTED, COMM HEAD FAIL MESSAGE EXTINGUISHED.
